Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 90, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 28, 2006, 3:04 PM EDT for 14 counties in Georgia; 5 counties in Alabama; 10 counties in Florida. It took effect at Jun 29, 2006, 4:47 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2006, 3:04 PM EDT (19:04 UTC)
- In effect from
- Jun 29, 2006, 4:47 AM EDT
- Expired
- Jun 29, 2006, 7:01 PM EDT
- In force
- 14 hr
- Issued by
- NWS Tallahassee, FL
All 29 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Irwin County, GA, Lee County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2186 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 281904 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EDT WED JUN 28 2006 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA... ...A RED FLAG WARNING IS IN EFFECT FOR INLAND AREAS OF THE FLORIDA PANHANDLE AND WESTERN PART OF THE BIG BEND FOR THURSDAY AFTERNOON... FLZ007-009>011-013-016-017-026-291130- /O.UPG.KTAE.FW.A.0073.060629T1700Z-060630T0000Z/ /O.NEW.KTAE.FW.W.0090.060629T1700Z-060630T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 204 PM CDT WED JUN 28 2006 /304 PM EDT WED JUN 28 2006/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION INDICES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ ALZ065>069-291130- /O.CON.KTAE.FW.A.0073.060629T1800Z-060629T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 204 PM CDT WED JUN 28 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO A COMBINATION OF RELATIVE HUMIDITY NEAR 30 PERCENT...20 FOOT WINDS NEAR 10 MPH AND A KBDI OVER 500. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI/GOREE
4 follow-up statements
000 WWUS82 KTAE 290847 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 AM EDT THU JUN 29 2006 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR SOUTHEAST ALABAMA WITH A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON... ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR INLAND COUNTIES OF THE FLORIDA PANHANDLE AND BIG BEND... ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND COUNTIES EXCEPT ALONG THE IMMEDIATE COAST... ALZ065>069-291930- /O.UPG.KTAE.FW.A.0073.060629T1800Z-060629T2200Z/ /O.NEW.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/ /O.EXB.KTAE.FW.W.0090.060629T1800Z-060629T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 347 AM CDT THU JUN 29 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THIS AFTERNOON DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT CONCURRENT WITH 20 FOOT WINDS OF 10 MPH AND A KBDI OVER 500. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY FOR SIMILAR CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ018-019-027-291930- /O.NEW.KTAE.FW.A.0074.060630T1600Z-060701T0100Z/ /O.EXB.KTAE.FW.W.0090.060629T1700Z-060630T0100Z/ JEFFERSON-MADISON-WAKULLA- 447 AM EDT THU JUN 29 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON THROUGH EARLY EVENING FOR SIMILAR CONDITIONS. THE WATCH AND WARNING ARE NOT IN EFFECT FOR COASTAL PORTIONS OF WAKULLA AND JEFFERSON COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-016-017-026-291930- /O.NEW.KTAE.FW.A.0074.060630T1600Z-060701T0100Z/ /O.EXT.KTAE.FW.W.0090.060629T1700Z-060630T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 347 AM CDT THU JUN 29 2006 /447 AM EDT THU JUN 29 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES A RED FLAG WARNING...NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. IN ADDITION...DISPERSION INDICES WILL BE OVER 75 FOR THE INLAND PANHANDLE COUNTIES. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON THROUGH EARLY EVENING FOR SIMILAR CONDITIONS WITH HIGH DISPERSION ALSO EXPECTED FOR THE INLAND BIG BEND COUNTIES ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WARM TEMPERATURES AND LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-028-029-034-291930- /O.NEW.KTAE.FW.A.0074.060630T1600Z-060701T0100Z/ BAY-GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE- 347 AM CDT THU JUN 29 2006 /447 AM EDT THU JUN 29 2006/ ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 291914 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 314 PM EDT THU JUN 29 2006 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR SOUTHEAST ALABAMA WITH A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON... ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR INLAND COUNTIES OF THE FLORIDA PANHANDLE AND BIG BEND... ...A RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND COUNTIES EXCEPT ALONG THE IMMEDIATE COAST... FLZ007-009>011-013-016>019-026-027-300100- /O.UPG.KTAE.FW.A.0074.060630T1600Z-060701T0100Z/ /O.NEW.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/ /O.CON.KTAE.FW.W.0090.000000T0000Z-060630T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA- 214 PM CDT THU JUN 29 2006 /314 PM EDT THU JUN 29 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-028-029-034-301130- /O.UPG.KTAE.FW.A.0074.060630T1600Z-060701T0100Z/ /O.NEW.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/ BAY-GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE- 214 PM CDT THU JUN 29 2006 /314 PM EDT THU JUN 29 2006/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ ALZ065>069-292300- /O.CON.KTAE.FW.W.0090.000000T0000Z-060629T2300Z/ /O.CON.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 214 PM CDT THU JUN 29 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI/MANNING
000 WWUS82 KTAE 292018 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 418 PM EDT THU JUN 29 2006 ...A RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR SOUTHEAST ALABAMA WITH A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON... ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR INLAND COUNTIES OF THE FLORIDA PANHANDLE AND BIG BEND... ...A RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND COUNTIES EXCEPT ALONG THE IMMEDIATE COAST... GAZ120>131-142-144-300000- /O.EXB.KTAE.FW.W.0090.000000T0000Z-060630T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-BAKER- 418 PM EDT THU JUN 29 2006 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026-027-300100- /O.CON.KTAE.FW.W.0090.000000T0000Z-060630T0100Z/ /O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA- 318 PM CDT THU JUN 29 2006 /418 PM EDT THU JUN 29 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ ALZ065>069-292300- /O.CON.KTAE.FW.W.0090.000000T0000Z-060629T2300Z/ /O.CON.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 318 PM CDT THU JUN 29 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-028-029-034-301130- /O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/ BAY-GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE- 318 PM CDT THU JUN 29 2006 /418 PM EDT THU JUN 29 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 292301 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 701 PM EDT THU JUN 29 2006 ...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR SOUTHEAST ALABAMA FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY... FLZ007-009>011-013-016>019-026-027-301245- /O.CAN.KTAE.FW.W.0090.000000T0000Z-060630T0100Z/ /O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA- 601 PM CDT THU JUN 29 2006 /701 PM EDT THU JUN 29 2006/ ...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-301245- /O.CAN.KTAE.FW.W.0090.000000T0000Z-060629T2300Z/ /O.CON.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 601 PM CDT THU JUN 29 2006 ...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR SOUTHEAST ALABAMA FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142-144-300015- /O.CAN.KTAE.FW.W.0090.000000T0000Z-060630T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-BAKER- 701 PM EDT THU JUN 29 2006 ...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THURSDAY AFTERNOON. $$ FLZ012-014-015-028-029-034-301245- /O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/ BAY-GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE- 601 PM CDT THU JUN 29 2006 /701 PM EDT THU JUN 29 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PORTIONS OF THE FLORIDA BIG BEND FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 28, 2:35 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 28, 2:35 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EDT WED JUN 28 2006
.SYNOPSIS...
SCATTERED CONVECTION DEVELOPING AS SUGGESTED IN THE WORKSTATION WRF
RUN THIS MORNING ACROSS THE FLORIDA BIG BEND AND PANHANDLE.
CONVECTIVE CELLS HAVE BEEN PROLIFIC LIGHTNING PRODUCERS BUT LITTLE IN
THE WAY OF ANY STRONG WINDS OR HAIL. THE KTLH RADAR IS DOWN AGAIN.
THIS HAS BEEN A VERY FRUSTRATING SITUATION WHERE THE RADAR GOES
DOWN WHENEVER THERE IS LIGHTNING IN THE VICINITY. IT IS DUE TO A
COMMUNICATION LINE FAULT THAT OCCURS WHEN LIGHTNING OCCURS NEARBY.
ELSEWHERE...CONVECTION IS ALSO DEVELOPING IN SOUTHWEST AND
SOUTH-CENTRAL GEORGIA. SOME ISOLATED CELLS MAY EVEN DEVELOP IN SE
ALABAMA. CURRENT LAPS ANALYSIS SHOWS THE HIGHEST CAPE EXTENDING FROM
PANAMA CITY TO THE NORTHEAST ACROSS SOUTH GEORGIA. LATEST SURFACE
ANALYSIS SHOWS THE FRONTAL BOUNDARY BETWEEN DOTHAN (69F DWPT) AND
TROY (61F DWPT). DEWPOINTS DROP OFF INTO THE MID 50S IN CENTRAL
ALABAMA. ELSEWHERE...WEAK HIGH PRESSURE CENTERED ACROSS THE LOWER MS
VALLEY. ATLANTIC RIDGE LOCATED ACROSS CENTRAL FLORIDA. WV IMAGERY
SHOWS DRY AIR ACROSS THE LOWER MS VALLEY CONTINUES TO MOVES EASTWARD
AND SLIGHTLY SOUTHWARD. AN UPPER LOW IS MOVING WEST ABOUT 900 MILES
OFF THE CAROLINA COAST SPREADING A LARGE AMOUNT OF DRY MIDLEVEL AIR
IN ITS WESTERN SEMICIRCLE.
&&
.SHORT TERM...
TROUGH IN THE EAST...RIDGE IN THE WEST IS THE CURRENT UPPER AIR
PATTERN. OVER THE NEXT FEW DAYS...THE TROUGH/RIDGE PATTERN WILL
FLATTEN SLIGHTLY BY THE WEEKEND. HEIGHTS ARE PREDICTED TO RISE OVER
OUR AREA AS WE ENTER THE WEEKEND AS RIDGING ALOFT BUILDS OVER THE
EASTERN GULF OF MEXICO AND FLORIDA. CLOSER TO HOME...NAM AND GFS ARE
IN BASIC AGREEMENT THAT WE WILL DRY OUT FOR THE NEXT FEW DAYS
BRINGING BACK MID 90S (OR HIGHER) AFTERNOON TEMPS. HAVE TAKEN A
BLEND OF NAM AND GFS FOR THE SHORT TERM IF IT REALLY MATTERS AT ALL.
.LONG TERM...BY THE WEEKEND...FLOW WILL BE BACK TO A SOUTHERLY
COMPONENT AND MOISTURE WILL AGAIN BE ON THE RISE. THIS WILL KEEP
TEMPS DOWN OVER THE WEEKEND AND THROUGH THE FIRST PART OF NEXT
WEEK...BUT POPS WILL ALSO BE BACK UP TO NEAR NORMAL FOR THIS TIME
OF YEAR...40-50% SUN THROUGH WED.
AN UPDATE ON THE EXTENDED FROM THE MORNING PACKAGE SHOWS THE
ATLANTIC RIDGE MOVING NORTH AND CENTERED ACROSS CENTRAL GEORGIA BY
EARLY WEEK...WHICH PUTS OUR AREA UNDER A MORE TROPICAL SOUTHEAST
FLOW WITH INCREASED DEEP LAYER MOISTURE. A FRONTAL BOUNDARY BEGINS TO
APPROACH THE SOUTHEAST U.S. BY NEXT WED...BUT I DOUBT IF IT WILL
PENETRATE MUCH FARTHER SOUTH DUE EAST-WEST RIDGING ALOFT. AS THE MID
SHIFT SAID...WE EXPECT NEAR CLIMO TEMPS AND POPS.
&&
.MARINE...
WINDS AND SEAS REMAIN LIGHT OVER THE COASTAL WATERS FOR THE
NEXT SEVERAL PERIODS.
&&
.AVIATION...
DRIER AIR WILL FILTER ACROSS THE AREA OVERNIGHT. WITH THE GROUND
SATURATED BY RAIN TODAY... TLH SHOULD SEE MVFR VISIBILITY BETWEEN
07Z AND 12Z. LIKEWISE FOR VLD WHERE THERE WILL LIKELY BE RAIN THIS
AFTERNOON. OTHER TAF SITES MAY HAVE LITTLE OR NO RESTRICTIONS.
&&
.FIRE WEATHER...
A RED FLAG WARNING WILL BE ISSUED FOR OUR INLAND FL PANHANDLE AND
EXTREME WESTERN BIG BEND COUNTIES FOR THURS AS THE DRY AIR MOVES INTO
THE AREA. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR OUR ALABAMA
COUNTIES DUE TO HIGH KBDI INDICES...LOW RELATIVE HUMIDITIES AND
MARGINAL WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 71 96 66 96 / 30 10 10 10
PANAMA CITY 77 95 74 94 / 30 10 10 10
DOTHAN 69 95 67 96 / 10 0 10 10
ALBANY 70 95 67 96 / 20 0 10 10
VALDOSTA 71 94 65 96 / 30 10 10 10
CROSS CITY 72 93 69 96 / 30 20 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FOR THURSDAY AFTERNOON FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...AND
HOUSTON.
GA...NONE.
FL...RED FLAG WARNING FOR THURSDAY AFTERNOON FOR
THE INLAND COUNTIES OF THE EASTERN PANHANDLE
AND WESTERN BIG BEND.
&&
PUBLIC/MARINE...WATSON
AVIATION/FIRE WEATHER...GOREE
EXTENDED...MCNATTHazardous weather outlook, Jun 28, 4:46 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 446 AM EDT WED JUN 28 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-290900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 346 AM CDT WED JUN 28 2006 /446 AM EDT WED JUN 28 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A WEAK FRONTAL BOUNDARY WILL REMAIN NORTHWEST OF THE AREA TODAY AND THIS...COMBINED WITH AMPLE MOISTURE AND SEA-BREEZE INTERACTIONS...WILL PRODUCE ANOTHER DAY OF SHOWERS AND THUNDERSTORMS FOR MUCH OF THE AREA. SOME OF THESE STORMS...ESPECIALLY IN SOUTHWEST AND SOUTH-CENTRAL GEORGIA AS WELL AS THE FLORIDA PANHANDLE AND BIG BEND...MAY BECOME SEVERE LATER TODAY WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. A FEW STORMS OFFSHORE MAY ALSO PRODUCE WATERSPOUTS. ADDITIONALLY...SOME SLOW MOVING STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD CAUSE MINOR FLOODING OF LOW LYING AREAS. THESE STORMS WILL GRADUALLY DIMINISH DURING THE LATE EVENING TO EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DRIER AIR WILL MOVE INTO THE AREA ON THURSDAY...DECREASING RAIN CHANCES BUT POSSIBLY CREATING RED FLAG CONDITIONS FOR SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE. TEMPERATURES WILL BE QUITE WARM IN THE MID 90S BOTH THURSDAY AND FRIDAY AFTERNOONS. RAIN CHANCES ARE BACK IN THE FORECAST ON SATURDAY AND GRADUALLY INCREASE TO AROUND NORMAL FOR THIS TIME OF YEAR SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. MCNATT
In the hours before
Special weather statement, Jun 28, 2:10 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 210 PM EDT WED JUN 28 2006 GAZ127-281900- WORTH- 210 PM EDT WED JUN 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN WORTH COUNTY... * UNTIL 300 PM EDT AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF LEESBURG...MOVING EAST AT 10 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Special weather statement, Jun 28, 2:18 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 218 PM EDT WED JUN 28 2006 FLZ018-028-281845- JEFFERSON-TAYLOR- 218 PM EDT WED JUN 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST JEFFERSON AND NORTHWEST TAYLOR COUNTIES... * UNTIL 245 PM EDT AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTH OF MONTICELLO...MOVING EAST-SOUTHEAST AT 15 TO 20 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:22 AM EDT | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.